# SDR DALA2019121307279

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,733 hours, 20,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Limits
- Location: Compensator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS COMPENSATOR INDICATOR ON SNUBBER AT L2 DOOR. CORRECTIVE ACTION: UPPER CAM PLATE, LOWER CAM PLATE AND LOWER HINGE LINK, DOOR GUIDE ARM, SPRING CYLINDER COUNTER BALANCE AND SNUBBER WAS REMOVED PER B757-200 AMM 52-11 AND UPPER CAM PLATE, LOWER CAM PLATE AND LOWER HINGE LINK WERE INSTALLED PER B757-200 AMM 52-11, DOOR GUIDE ARM WAS INSTALLED, SPRING CYLINDER COUNTER BALANCE WAS INSTALLED PER B757-200 AMM 52-11 AND SNUBBER WAS INSTALLED PER B757-200 AMM 52-11.
